| Model Number |
C502 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer found the reagent probe was loose.He replaced the probe and checked all alignments.The customer ran calibration and qc with the results within specified limits.
Event or Problem Description
There was an allegation of a questionable high urine total protein (tpuc3) result from the cobas 8000 cobas c 502 module.The initial result was 17 mg/dl and the repeat result was 6 mg/dl.The questionable result was reported outside of the laboratory and a corrected report was sent.The reagent lot number was 66066101 with an expiration date of 30-nov-2023.
Additional Manufacturer Narrative
The investigation determined the service actions resolved the issue.